# SDR FDEA201510203280

- Difficulty date: October 20, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 276 hours, 14,953 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF BELOW 80 KTS,  FOR A MOMENTARY YELLOW HYD LOW PRESSURE ECAM ALERT.   ANOTHER SUCCESSFUL TAKEOFF ATTEMPT WAS MADE.  SYSTEM OPS NORMAL THROUGHOUT ALL PHASES OF FLIGHT.   PERFORMED HYDRAULIC PRESSURE INDICATING FUNCTIONAL TEST PER AMM 29-32-00-05 PAR. 2.A. TESTED GOOD. ACFT OK FOR SERVICE.
